Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.

Article

Common, Alan K. and Hessameddini, E. and Musette, M. (1996) The Pinney equation and its discretization. Journal of Physics A: Mathematical and General, 29 (19). pp. 6343-6352. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Fri Oct 24 01:08:38 2014 BST.